# SDR UPS02439008

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Terminal
- Condition: Loose
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A OUTBOARD FLAPS WOULD NOT EXTEND.  SECURED TERMINALS 6 & 7 OF TB 258 AND TERMINAL 11 OF TB 259 IN J42, REPLACED S1404 GL 51752, S329, S339, PER MM 27-51-07.  CYCLED FLAPS, NO MALFUNCTIONS FOUND.
